# SDR CALA2018020200427

- Difficulty date: January 30, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 60,778 hours, 21,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141A74156
- Condition: Corroded
- Location: Bs 224.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 224.8, BETWEEN STRINGERS 27L - 27R FOUND CORRODED.   REPAIRED IAW EC/RA 5311-01894.
